A Note on Generalized Line Graphs

Zoran S. Radosavljević; Slobodan K. Simić; M. Syslo; J. Topp

Publications de l'Institut Mathématique (1983)

  • Volume: 34(48), Issue: 54, page 193-198
  • ISSN: 0350-1302

How to cite


Zoran S. Radosavljević, et al. "A Note on Generalized Line Graphs." Publications de l'Institut Mathématique 34(48).54 (1983): 193-198. <http://eudml.org/doc/258485>.

author = {Zoran S. Radosavljević, Slobodan K. Simić, M. Syslo, J. Topp},
journal = {Publications de l'Institut Mathématique},
keywords = {complementary graph; line grahs; generalized cocktail-party graph},
language = {eng},
number = {54},
pages = {193-198},
publisher = {Matematički institut SANU},
title = {A Note on Generalized Line Graphs},
url = {http://eudml.org/doc/258485},
volume = {34(48)},
year = {1983},

AU - Zoran S. Radosavljević
AU - Slobodan K. Simić
AU - M. Syslo
AU - J. Topp
TI - A Note on Generalized Line Graphs
JO - Publications de l'Institut Mathématique
PY - 1983
PB - Matematički institut SANU
VL - 34(48)
IS - 54
SP - 193
EP - 198
LA - eng
KW - complementary graph; line grahs; generalized cocktail-party graph
UR - http://eudml.org/doc/258485
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.